# SDR N6WA201403012005

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 24,564 hours, 17,568 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR EFIS COMP MON.  DRAINED MOISTURE FROM PITOT AFT DRAIN IAW CRJ700 AMM 34-11-00.  OPERATIONS CHECKED GOOD IAW CRJ700 AMM 31-61-00.
